MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 52 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 52 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left hip revision after approximately 4 years post implantation due to liner wear.The cup, liner and head were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant products: 00630505036 ¿ xlpe liner ¿ 63687033; 65786201330 ¿ femoral stem ¿ 62630748; 00877503601 ¿ biolox head ¿ 2916777; 00625006525 ¿ bone screw ¿ 3941957; 00625006525 ¿ bone screw ¿ 63862351.Radiographs were provided and reviewed by a health care professional.Review of the available records identified vertically oriented acetabular cup and evidence of polyethylene wear.Review of the device history records identified no (related) deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2022 - 00117.

Brand Name
SHELL POROUS WITH CLUSTER HOLES 52 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14692831
Report Number0001822565-2022-01797
Device Sequence Number12421450
Product Code LPH
UDI-Device Identifier00889024118881
UDI-Public(01)00889024118881(17)271231(10)63816358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00620205222
Device Lot Number63816358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale